Bounds for expected supremum of fractional Brownian motion with drift

Détails

ID Serval
serval:BIB_A9C4601C50E8
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Bounds for expected supremum of fractional Brownian motion with drift
Périodique
Journal of Applied Probability
Auteur(s)
Bisewski Krzysztof, Dębicki Krzysztof, Mandjes Michel
ISSN
0021-9002
1475-6072
Statut éditorial
Publié
Date de publication
06/2021
Peer-reviewed
Oui
Volume
58
Numéro
2
Pages
411-427
Langue
anglais
Mots-clé
Statistics, Probability and Uncertainty, General Mathematics, Statistics and Probability
Web of science
Open Access
Oui
Création de la notice
19/08/2021 20:20
Dernière modification de la notice
20/08/2021 5:40
Données d'usage